# SDR SWAA2022012489545

- Difficulty date: June 5, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 25; W.L. 208.1. / REMOVED & REPLACED FLOOR SUPPORT AT BS 540. BL 0 RBL 25 WL 208.1 PER SRM 51-40-02-0G-0
